# SDR 06FDEA1076

- Difficulty date: March 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED ON RIGHT HAND SIDE OF LOWER WING SURFACE INBOARD OF WING TIP, RIB 31, WS 1868.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND PER FEDEX EA 6-5720-85-503.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
